MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro codes nhl, pjs.
 
Event or Problem Description
It was reported that during the scheduled deep brain stimulation (dbs) procedure, the physician encountered a failure in establishing communication between the implantable pulse generator (ipg) and the functioning remote control during device functional testing.Multiple attempts were made to reestablish communication, but all efforts were unsuccessful.The physician elected to replace the non-communicating ipg with an alternative model and as a result the procedure was completed without further complications.The patient did well postoperatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of the returned vercise gevia implantable pulse generator (ipg) passed all functional tests, exhibited normal device characteristics, successfully charged within four hours, and established communication with a functioning remote control (rc) and clinician programmer (cp).A review of product labeling confirmed the device was used in accordance with the instructions for use (ifu).The ifu also notes that hardware malfunctions and the need for revision are known risks associated with deep brain stimulation (dbs) systems.Based on the available information, boston scientific concludes that the reported communication issue could not be confirmed.The ipg functioned as intended, and the probable cause is classified as no problem detected.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22080679
Report Number3006630150-2025-03607
Device Sequence Number15629098
Product Code NHL
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210116(10)737090
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number737090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient RaceWhite